| Model Number |
SL-694 |
| Medical Device Problem Codes |
Unraveled Material (1664); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, following a veterinaty oophorectomy, there was dehiscence on the muscle wall wounds where the device was used.This caused disembowelments with emergency surgical revision.There was no trace of infection observed during revisions or elements of thread rejections.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b3, d1, d3, d4 (model #, catalog #, expiration date, lot #, udi), d8, g3, g4 (510k #), h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, five days after a veterinary ovariectomy, wherein the muscular wall was sutured with incriminated sutures, with crossed singe stitches, the suture line did not hold, which resulted in dehiscence.This caused disembowelment through emergency surgical revision for belly rupture that was performed at another clinic.There was no trace of infection observed during revisions or elements of thread rejections.It was noted that the patient was re-admitted to the hospital.